Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 31, 2013, 1:24 AM CDT for Freestone County, Limestone County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 1:24 AM CDT (06:24 UTC)
- Expired
- Oct 31, 2013, 5:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Freestone County, TX, Limestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 4:57 AM CDT | FLASH FLOOD | Fairfield, TX | STILL NUMEROUS ROAD CLOSURES THROUGHOUT THE COUNTY |
| Oct 31, 4:57 AM CDT | FLASH FLOOD | Groesbeck, TX | HIGHWAY 164 HAS SIGNIFICANT FLOODING AND IS ESSENTIALLY IMPASSABLE. OTHER MAJOR ROADWAYS IN THE SOUTHERN PART OF THE COUNTY WERE ALSO EXPERIENCING SIGNFICANT FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 213 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
437
WGUS54 KFWD 310624
FFWFWD
TXC161-293-311015-
/O.NEW.KFWD.FF.W.0022.131031T0624Z-131031T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FREESTONE COUNTY IN NORTH CENTRAL TEXAS
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 515 AM CDT
* AT 121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM FAIRFIELD TO TEAGUE
TO 12 MILES SOUTH OF GROESBECK...MOVING SOUTHEAST AT 5 MPH.
SERIOUS FLOODING HAS ALREADY BEEN REPORTED IN THIS AREA WITH 4 TO
7 INCHES OF RAIN FALLING OVER FREESTONE AND LIMESTONE COUNTIES.
ADDITIONAL RAINFALL OF 1 TO 3 INCHES WILL CONTINUE TO CREATE A
SIGNIFICANT FLASH FLOODING THREAT THROUGH 515 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KOSSE...TEAGUE...FAIRFIELD...AND GROESBECK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SIGNIFICANT FLOODING OF LOW LYING AREAS IS OCCURRING AND EVACUATIONS
ARE ONGOING IN TEAGUE. DUE TO NUMEROUS FLOODED ROADWAYS AND
HIGHWAYS...TRAVEL HAS BECOME DANGEROUS OR IMPOSSIBLE. MOST FLASH
FLOOD FATALITIES OCCUR IN VEHICLES. DO NOT DRIVE THROUGH FLOODED
ROADWAYS OR AROUND BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL
CONDITIONS IMPROVE.
&&
LAT...LON 3142 9627 3138 9633 3135 9633 3122 9659
3154 9680 3180 9651 3201 9605 3195 9606
3195 9602 3193 9601 3188 9603 3187 9597
3179 9599 3177 9588 3170 9588 3167 9580
3169 9579 3162 9579
$$
922 follow-up statements
784
WGUS74 KFWD 310728
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 AM CDT THU OCT 31 2013
TXC161-293-311015-
/O.CON.KFWD.FF.W.0022.000000T0000Z-131031T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-
228 AM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
LIMESTONE AND FREESTONE COUNTIES...
AT 226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF GROESBECK TO 4 MILES SOUTHEAST OF FAIRFIELD. THE
STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. VERY
HEAVY RAINS HAVE ALREADY OCCURRED ACROSS FREESTONE AND LIMESTONE
COUNTIES WITH MANY LOCATIONS RECEIVING BETWEEN 4 AND 8 INCHES.
ADDITIONAL HEAVY RAINFALL OF 1 TO 2 INCHES WILL RESULT IN FLASH
FLOODING THROUGH EARLY THURSDAY MORNING.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE KOSSE...GROESBECK...TEAGUE AND FAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SIGNIFICANT FLOODING OF LOW LYING AREAS IS OCCURRING AND EVACUATIONS
HAVE OCCURRED IN TEAGUE. DUE TO NUMEROUS FLOODED ROADWAYS AND
HIGHWAYS...TRAVEL HAS BECOME DANGEROUS OR IMPOSSIBLE ACROSS
LIMESTONE AND FREESTONE COUNTIES. MOST FLASH FLOOD FATALITIES OCCUR
IN VEHICLES. DO NOT DRIVE THROUGH FLOODED ROADWAYS OR AROUND
BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL CONDITIONS IMPROVE.
&&
LAT...LON 3142 9627 3138 9633 3135 9633 3122 9659
3154 9680 3180 9651 3201 9605 3195 9606
3195 9602 3193 9601 3188 9603 3187 9597
3179 9599 3177 9588 3170 9588 3167 9580
3169 9579 3162 9579
$$815
WGUS74 KFWD 310954
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT THU OCT 31 2013
TXC161-293-311015-
/O.CON.KFWD.FF.W.0022.000000T0000Z-131031T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-
454 AM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
LIMESTONE AND FREESTONE COUNTIES...
AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 9 MILES SOUTH OF FAIRFIELD LAKE
STATE PARK...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAINS HAVE
ALREADY OCCURRED ACROSS MUCH OF LIMESTONE AND FREESTONE COUNTIES.
ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH
515 AM CDT.
THIS FLASH FLOOD WARNING WILL BE EXTENDED AFTER 515 AM CDT.
SIGNIFICANT FLOODING HAS BEEN REPORTED ALONG HIGHWAY 164 IN
LIMESTONE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SIGNIFICANT FLOODING OF LOW LYING AREAS IS OCCURRING AND EVACUATIONS
OCCURRED EARLIER THIS MORNING IN TEAGUE. TRAVEL HAS BECOME DANGEROUS
OR IMPOSSIBLE IN THESE AREAS. MOST FLASH FLOOD FATALITIES OCCUR IN
VEHICLES. DO NOT DRIVE THROUGH FLOODED ROADWAYS OR AROUND
BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL CONDITIONS IMPROVE.
&&
LAT...LON 3142 9627 3138 9633 3135 9633 3122 9659
3154 9680 3180 9651 3201 9605 3195 9606
3195 9602 3193 9601 3188 9603 3187 9597
3179 9599 3177 9588 3170 9588 3167 9580
3169 9579 3162 9579
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 11:41 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 30, 11:41 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1141 PM CDT WED OCT 30 2013 .AVIATION... THUNDERSTORMS HAVE LINED UP OVER SOUTH AND SOUTHEAST COUNTIES OF NORTH TEXAS...WHERE THEY WILL LIKELY REMAIN FOR SEVERAL MORE HOURS BEFORE MOVING EAST OF THE REGION. THIS SHOULD KEEP THE BRUNT OF THE CONVECTION EAST OF NORTH TEXAS TAF SITES DURING THE OVERNIGHT HOURS. THE NORTHWEST EDGE OF THIS AXIS OF CONVECTION IS RIGHT AT THE MCLENNAN COUNTY LINE...SO WE WILL NEED TO KEEP A CLOSE EYE ON KACT IN CASE THE SOUTHWEST EDGE OF THE THUNDERSTORMS DECIDE TO LIFT NORTH TOWARDS THE FIELD. WE STILL EXPECT INCREASING RAIN SHOWERS WITH ISOLATED THUNDERSTORMS AT THE METROPLEX TAF LOCATIONS AS THE UPPER TROUGH TO OUR WEST APPROACHES ALONG WITH A PACIFIC COLD FRONT. SINCE IT APPEARS CONVECTION SHOULD REMAIN MORE ISOLATED IN NATURE...WILL LIKELY GO WITH A VCTS DURING THE 09-12Z TIME FRAME AT ALL LOCATIONS. THE MESOSCALE BOUNDARY FROM EARLIER IN THE EVENING NEVER QUITE MADE IT NORTH OF THE METROPLEX...WHICH KEPT THE IFR CIGS IN PLACE. CLOUD BASES MAY LIFT A LITTLE AS WINDS SLOWLY VEER BUT DO NOT EXPECT SIGNIFICANT IMPROVEMENT UNTIL WINDS BECOME SOUTHWEST AROUND SUNRISE IMMEDIATELY AHEAD OF THE FRONT. WEST WINDS BEHIND THE FRONT SHOULD CONTINUE VEERING TO A NORTHWESTERLY DIRECTION BY EARLY AFTERNOON THURSDAY. WIND SPEEDS AROUND 20 KTS WILL LIKELY PRODUCE SOME CROSS WIND ISSUES AT DFW DURING THE LATE MORNING HOURS BEFORE MORE OF A NORTHWESTERLY COMPONENT IS REACHED 18-19Z. SPEEDS WILL DROP OFF AS LOW LEVEL WINDS DECOUPLE SHORTLY AFTER SUNSET. 30 && .UPDATE... AT THE SURFACE AN EFFECTIVE WARM FRONT BOUNDARY DEVELOPED TODAY AND IS CURRENTLY LOCATED ALONG A LINE FROM NACOGDOCHES TO MEXIA TO GRANBURY TO WICHITA FALLS. TO THE NORTH OF THIS BOUNDARY TEMPERATURES AND DEWPOINTS ARE IN THE MID 60S...ABOUT 5 TO 7 DEGREES COOLER THAN THE AIRMASS TO THE SOUTH OF THE BOUNDARY. EVEN SHORT TERM MODEL GUIDANCE HAS NOT REALLY CAUGHT ONTO THE PRESENCE OF THIS BOUNDARY...WHICH IS AFFECTING THE FORECAST SURFACE INSTABILITY FIELDS OVER THE NORTHEAST HALF OF THE REGION. IN ADDITION...HAVE LOWERED FORECAST LOW TEMPS 5 DEGREES OR SO TO NEAR CURRENT TEMPS IN THIS AREA. TEMPERATURES WILL BE STEADY OR RISE SLOWLY AS THE WARM FRONT LIFTS NORTH AS THE MAIN UPPER TROUGH AND SURFACE LOW PRESSURE SYSTEM MOVE EAST TONIGHT. CONCERNING THE CONVECTIVE FORECAST AND HEAVY RAIN POTENTIAL. THE RADAR IS CLEARLY SHOWING THE EFFECTS OF A LOW LEVEL TROUGH OR BOUNDARY THAT HAS SET UP THIS EVENING RIGHT ALONG THE I-35 CORRIDOR SOUTH OF TEMPLE. THE BOUNDARY EXTENDS FROM COTULLA TO AUSTIN TO MARLIN TO ATHENS. EVENING FWD SOUNDING INDICATED SIGNIFICANTLY DRIER AIR NEAR 850MB AND MORE VEERED WESTERLY FLOW. AT DEL RIO...DRY AIR AND EVEN NORTHWEST WINDS WERE PRESENT AT 850MB...SO THERE IS GOOD REASON TO BELIEVE THAT THE LOW LEVEL BOUNDARY IS FIRMLY IN PLACE AND WILL REMAIN IN TACT THROUGH TONIGHT ACROSS CENTRAL AND EAST TEXAS. THIS BOUNDARY WILL BE THE FOCUS FOR TRAINING CONVECTIVE CELLS THROUGH THE NEXT 6 TO 9 HOURS OVER THE SOUTHEAST ZONES. ALL OF THE INGREDIENTS THAT PORTEND TO EXCESSIVE RAINFALL ARE AVAILABLE TONIGHT WITH HIGH MOISTURE CONTENT...STRONG LOW LEVEL WINDS RESULTING IN HIGH MOISTURE FLUX...WEAK INSTABILITY...AND HIGH FREEZING LEVELS. AM VERY CONCERNED SOME LOCATIONS ACROSS THE SOUTHEAST ZONES MAY RECEIVE OVER 6 INCHES OF RAIN TONIGHT...WHICH RAISES CONCERN FOR A SIGNIFICANT FLASH FLOODING EVENT THAT IS A THREAT TO LIFE AND PROPERTY. WITH THE BAND OF CONVECTION SETTING UP IN THIS LOCATION...AND THE PRESENCE OF DRIER AND MORE STABLE AIR OVER THE NORTHEAST ZONES HAVE CANCELED THE WATCH OVER THE NORTHEAST ZONES...INCLUDING ROCKWALL AND KAUFMAN COUNTIES. ADDITIONAL RAIN IS LIKELY IN THESE AREAS TONIGHT...BUT HEAVY RAIN THREAT IS LESSENING. THE FORT WORTH SOUNDING DID INDICATE A LAYER OF MOIST/CONDITIONALLY UNSTABLE PARCELS JUST ABOVE THE COOLER SURFACE LAYER. WHEN THE NEXT PIECE OF UPPER LEVEL ENERGY THAT IS NOW LOCATED IN NEW MEXICO ROTATES OUT INTO THE SOUTHERN PLAINS...THIS SHOULD BE CONVERTED INTO SCATTERED SHOWERS AND STORMS OVER THE REMAINDER OF THE AREA NORTH OF THE TRAINING BAND OF HEAVY RAINFALL. THIS MAY WAIT UNTIL THE COLD FRONT ARRIVES LATE TONIGHT AND A SURFACE/LOW LEVEL TRIGGER BECOMES AVAILABLE. FOR THIS REASON WILL KEEP POPS HIGH OVER THE AREA...BUT THE THREAT FOR HEAVY RAINFALL WILL BE LIMITED BY QUICK DURATION AND THE THREAT FOR SEVERE WEATHER WILL BE LIMITED BY MOIST ADIABATIC LAPSE RATES ALOFT. TR.92 && .PREV DISCUSSION... /ISSUED 401 PM CDT WED OCT 30 2013/ THE NEXT 18 HOURS WILL BE QUITE UNSETTLED ACROSS NORTH TEXAS WITH PERIODS OF SHOWERS AND THUNDERSTORMS AND THE POTENTIAL FOR BOTH SEVERE WEATHER AND FLASH FLOODING. WHILE MOST AREAS WILL PICK UP SOME RAINFALL THROUGH LATE TONIGHT...THE MAIN CHALLENGE WILL BE NARROWING DOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. THERE ARE A COUPLE OF COMPLICATING FACTORS THAT COULD HAVE SIGNIFICANT IMPACTS ON THE SHORT TERM FORECAST INCLUDING THE POTENTIAL FOR UNDERESTIMATING THE SEVERE THREAT. CONCERNING THE SHORT TERM SEVERE WEATHER THREAT...LATEST SATELLITE IMAGERY SHOWS SUBSTANTIAL BREAKS IN THE CLOUD COVER ACROSS THE FAR SOUTHERN PARTS OF THE CWA INTO SOUTHEAST TEXAS. THIS IS IMPORTANT BECAUSE TEMPERATURES IN HENDERSON AND ANDERSON COUNTIES ARE IN THE MID 60S WHILE TEMPERATURE ACROSS BELL AND MILAM COUNTIES ARE IN THE LOWER 80S. THIS DIFFERENTIAL HEATING BOUNDARY WILL EFFECTIVELY ACT AS A WARM FRONT WITH STRONGLY BACKED WINDS TO THE NORTH OF THE BOUNDARY. LOCALLY RUN SEVERE PARAMETERS INDICATE AROUND 2000J/KG OF SURFACE BASED CAPE WITH LITTLE INHIBITION. MORE IMPORTANTLY...LOW LEVEL TURNING OF THE WINDS IS QUITE STRONG AND THERE IS AMPLE LOW LEVEL CAPE. GIVEN THE VERY HIGH SURFACE DEWPOINTS...LCLS ARE LOW AND THIS AREA WOULD NEED TO BE MONITORED FOR A LOCALLY ENHANCED TORNADO THREAT ESPECIALLY IF STORMS DEVELOP ALONG THE BOUNDARY ITSELF. ELSEWHERE...THERE IS A POTENTIAL FOR MORE ISOLATED SEVERE THUNDERSTORMS THROUGH THE NIGHT ACROSS NORTH TEXAS GIVEN AMPLE DEEP LAYER SHEAR OF AROUND 50KTS. WITH DEEP MOISTURE IN PLACE...LAPSE RATES ARE NOT OVERLY STEEP BUT A MARGINALLY SEVERE HAIL THREAT WOULD EXIST. THERE IS A LAYER OF MID LEVEL DRY AIR OVER NORTH TEXAS WHICH COULD ENHANCE DOWNDRAFTS LOCALLY SUPPORTING A LOW END DAMAGING WIND THREAT. THE MORE SIGNIFICANT HAZARD ACROSS NORTH TEXAS APPEARS TO BE THE POTENTIAL FOR FLASH FLOODING THROUGH TONIGHT. THE MID LEVEL DRY AIR MENTIONED ABOVE HAS BEEN A THORN IN OUR SIDE IN TRYING TO DETERMINE THE LOCATION OF HEAVIEST RAINFALL. MODEL GUIDANCE CONTINUES TO INDICATE AT LEAST WEAK SUBSIDENCE INCREASING ACROSS THE WESTERN HALF OF THE CWA THROUGH LATE THIS EVENING. AIRCRAFT SOUNDINGS FROM DFW AND DAL SHOW THIS LAYER OF DRY AIR FROM ABOUT 700MB TO 550MB. MORE IMPORTANTLY...LATEST SOUNDINGS INDICATE THAT THIS DRY AIR IS SINKING...IMPLYING DOWNWARD VERTICAL MOTIONS. LATEST FORECAST WILL FOLLOW THE ASSUMPTION THAT SOME DRIER AIR WILL REMAIN IN PLACE ACROSS THE WESTERN HALF OF THE CWA...OR MORE SPECIFIC...FROM SOUTHWEST TO NORTHEAST ACROSS THE CWA FROM NEAR GOLDTHWAITE TO HILLSBORO TO SHERMAN. THIS WILL BE IN THE FORM OF A TIGHT THETA-E BOUNDARY ALONG THESE AREAS. AS THE MAIN UPPER LOW EJECTS EASTWARD LATER TONIGHT LARGE SCALE FORCING WILL CONTINUE TO INCREASE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD INCREASE DRAMATICALLY AFTER DARK...MAINLY FROM 9PM TO 2AM. THE AFOREMENTIONED THETA-E BOUNDARY THEN BECOMES ESPECIALLY IMPORTANT BECAUSE MOST OF THE HEAVY PRECIPITATION WILL BE ALONG AND EAST OF THIS BOUNDARY. WITH A 50KT LLJ PUMPING RICH MOISTURE INTO THIS SYSTEM...EXPECT SEVERAL HOURS OF TRAINING SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE EAST AND SOUTHEAST COUNTIES. THE CURRENT FLASH FLOOD WATCH HIGHLIGHTS THE AREAS WHERE WE THINK THE BEST CHANCE FOR TRAINING THUNDERSTORMS EXISTS. OF COURSE...IF THIS IS OFF ANY BIT...CONSIDERABLY HEAVIER RAINFALL COULD FALL FARTHER WEST. THE LAST FEW RUNS OF THE HRRR SEEM TO SUGGEST THAT MUCH HEAVIER RAINFALL WILL FALL WEST...BUT IT SEEMS TO BE THE OUTLIER AT THIS TIME AND DOESNT APPEAR TO BE HANDLING THE DRY AIR AS WELL. THAT BEING SAID...CURRENT FLASH FLOOD WATCH CONFIGURATION WILL REMAIN THE SAME...BUT IF IT BECOMES APPARENT THAT HEAVIER RAINFALL WILL OCCUR WEST...WE WILL EXPAND IT THIS EVENING. WITH PWS IN EXCESS OF 2 INCHES...WHICH IS ANOMALOUSLY HIGH FOR LATE OCTOBER...AND SURFACE TO 700MB THETA-E DIFFERENCE OF ONLY ABOUT 5 DEG K...VERY HEAVY RAINFALL IS EXPECTED. THUNDERSTORMS SHOULD BE ABLE TO MAINTAIN EXTREMELY EFFICIENT RAINFALL RATES FOR AN EXTENDED PERIOD OF TIME. RAINFALL AMOUNTS IN THE WATCH AREA SHOULD AVERAGE 3 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 7 INCHES. ALL OF THIS ACTIVITY SHOULD MOVE EAST DURING THE MORNING HOURS THURSDAY WITH MUCH DRIER AIR MOVING IN. WINDS WILL DIMINISH DURING THE DAY AND TRICK OR TREATING WEATHER SHOULD BE QUITE NICE. THE MAIN UPPER TROUGH WILL MOVE EAST AND A LARGE SURFACE HIGH WILL BUILD IN FOR THE WEEKEND. THIS SHOULD BE SHORT LIVED AS ANOTHER STRONG SYSTEM MOVES INTO THE WESTERN US EARLY NEXT WEEK. MOISTURE WILL BE QUICK TO RETURN WITH RAIN CHANCES FOR MONDAY AND TUESDAY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 79 53 77 50 / 80 20 5 0 0 WACO, TX 68 79 47 77 47 / 90 20 5 0 0 PARIS, TX 63 78 50 74 46 / 100 20 5 0 0 DENTON, TX 65 75 50 74 43 / 80 10 5 0 0 MCKINNEY, TX 64 76 50 76 46 / 100 20 5 0 0 DALLAS, TX 66 79 54 78 52 / 90 20 5 0 0 TERRELL, TX 64 78 50 76 47 / 100 20 5 0 0 CORSICANA, TX 64 80 52 75 50 / 100 30 5 0 0 TEMPLE, TX 69 79 48 78 49 / 100 30 5 0 0 MINERAL WELLS, TX 67 75 44 76 45 / 60 10 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THURSDAY FOR TXZ122-123-135- 146>148-158-160>162-174-175. && 30/92
Hazardous weather outlook, Oct 30, 9:17 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 917 PM CDT WED OCT 30 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 917 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS THROUGH TONIGHT. SOME STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND SMALL HAIL. A HEAVY RAINFALL EVENT IS LIKELY ACROSS SOUTHEASTERN PARTS OF NORTH TEXAS TONIGHT. LOCALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR AND SOUTH OF THE INTERSTATE 30 CORRIDOR. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND SOUTHEAST OF A LINE FROM TEMPLE TO CORSICANA TO EMORY THROUGH 10 AM THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST THURSDAY MORNING. SOME LOCALLY HEAVY RAIN MAY OCCUR EAST OF A PARIS TO TEMPLE LINE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. CAVANAUGH
In the hours before
Local storm report, Oct 30, 9:54 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLOOD 1 S HOLLAND 30.87N 97.40W
10/30/2013 BELL TX AMATEUR RADIO
BETWEEN HOLLAND AND BARTLETT ON HWY 95--6 INCHES OVER
ROADLocal storm report, Oct 30, 11:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD HOLLAND 30.88N 97.40W
10/30/2013 BELL TX BROADCAST MEDIA
HIGH WATER VEHICLE RESCUE IN HOLLANDLocal storm report, Oct 31, 12:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD TEAGUE 31.62N 96.28W
10/31/2013 FREESTONE TX LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES ACROSS THE COUNTY DUE TO HIGH
WATER; FAIRFIELDLocal storm report, Oct 31, 12:51 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLOOD TEAGUE 31.62N 96.28W
10/31/2013 FREESTONE TX PUBLIC
WATER GOING INTO AT LEAST ONE HOUSE ON HWY 84 JUST
INSIDE THE CITY LIMITS OF TEAGUELocal storm report, Oct 31, 1:23 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
123 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLOOD TEAGUE 31.62N 96.28W
10/31/2013 FREESTONE TX FIRE DEPT/RESCUE
4 HOUSES ARE BEING EVACUATED DUE TO FLOODING FROM TURTLE
CREEK ON THE NE SIDE OF TEAGUE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:23 PM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| Oct 30, 8:26 PM CDT | River Flood Warning | FWD | Limestone | 36 hr |
| Oct 30, 8:33 PM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 3 hr |
| Oct 30, 9:35 PM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 30, 10:06 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 30, 10:19 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Oct 30, 10:29 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Oct 30, 10:55 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Oct 31, 12:25 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 31, 1:17 AM CDT | Flash Flood Warning | FWD | Milam, Robertson | 5 hr |
| Oct 31, 1:55 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Oct 31, 2:42 AM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
| Oct 31, 3:12 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 31, 5:14 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 4 hr |
| Oct 31, 5:32 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Oct 31, 6:03 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Oct 31, 6:16 AM CDT | Areal Flood Advisory | FWD | Bell, Milam, Robertson | 3 hr |
| Oct 31, 9:02 AM CDT | Areal Flood Warning | FWD | Anderson, Bell, Falls, Freestone, Leon, Limestone and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.